Zombie Queen (kjaerlighet) wrote in vaginapagina,
Zombie Queen
kjaerlighet
vaginapagina

Contraceptive pill and nausea

Hi everyone! Hope this is okay to post here. Just a bit curious if anyone has ever had the same experience as me, or if my body is just strange! :)

I have been on the combined contraceptive pill, Cilest, since 2002. I remember when I first started taking it that I felt a bit nauseated but it soon passed. Fast forward to 2015. Last month, the day after I took the first pill of the new pack, I was nauseated to the point of retching. I felt better afterwards and carried on with my day. Today, exactly four weeks later and the day after the first pill, the same thing happened again! I can only think that it's due to the pill? My pharmacist brain tells me that I shouldn't suddenly have side effects after taking it for so long! Has anyone here ever had a similar thing happen? I'm not sure if I should switch to a pill with lower oestrogen, which would be a shame because Cilest has been otherwise great! However I really don't want this nausea/retching thing to occur every month, because I find it quite distressing.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments